# SDR IPXA2017080120029

- Difficulty date: July 26, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 56,798 hours, 12,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: WSP0750505
- Condition: Cracked
- Location: Rcb Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, RCB FLOOR FITTING NR 1 CRACKED.  REMOVED AND REPLACED THE FLOOR FITTING IAW EO MD11-2520-58701-D.
